# SDR UHLA201611220494

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 28,469 hours, 18,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 PHOTO LUMINESCENT LIGHT STRIP MISSING. R&R PHOTO LUMINESCENT LIGHT STRIP AT ROW 12 IAW AMM 33-50-21.
